# SDR SIMA2018062019002

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 36,501 hours, 31,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL220,  CREW RECEIVED PACK 1 & 2 FAIL MESSAGES AND NOTED THE CABIN ALTITUDE WAS 10,000 FT. AND CLIMBING.  DECLARED AN EMERGENCY,  BEGAN A DESCENT.  CREW WAS ABLE TO RESET THE PACKS AND PRESSURIZATION RETURNED TO NORMAL.  CREW CONTINUED TO DESTINATION.  NO LEAKS NOTED DURING THE FLIGHT. PERFORMED THE PRSSURIZATION OF THE AIRRAFT ON THE GROUND IAW AMM 21-31-00. OPS CHECKED GOOD.  AIRCRAFT HELD ITS PRESSURE AT 3.7 DELTA P. PACKS OPERATED NORMALLY. AIRCRAFT IS OK FOR SERVICE.
